# SDR SWAA2025050657091

- Difficulty date: April 10, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 50,295 hours, 30,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK RBBL 13.84 LOCATED BS767 AFT CARGO COMPARTMENT 2025-244197<[01] STEPS 5 AND 6 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 28-MAY-25;[02] TOOL USED ON STEP 10. ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED AT RBBL 13.84 BETWEEN BSTA 727D +14? AND BSTA 767 +10?. AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-00-53-2R-3 REPAIR 3 CARGO TRACK REPAIR BETWEEN FRAMES; IAW BOEING 737-700 DWG 146A7500 SHEET 158 REV -. AND BOEING 737-700 SRM 51-40-02.  SEE INDIVIDUAL SIGN OFF BELOW.;[04] CERTIFIED CORRECTIVE ACTION STEP 3 RII ACCOMPLISHED
